We give an explicit description in terms of logarithmic differential forms of the isomorphism of P. Schneider and U. Stuhler relating de Rham cohomology of p-adic symmetric spaces to boundary distributions. As an application we prove a Hodge-type decomposition for the de Rham cohomology of varieties over p-adic fields which admit a uniformization by a p-adic symmetric space.
"Logarithmic differential forms on p-adic symmetric spaces." Duke Math. J. 110 (2) 253 - 278, 1 November 2001. https://doi.org/10.1215/S0012-7094-01-11023-5